Hello! I'm an 18 year old male, six feet tall. Before taking Viibryd, I was around 140 pounds. I never really gained weight throughout my teen years, from age 13 to age 16 I only gained really 10 pounds (125-135) and never left around that mark. A few months after taking this medication, I am now at 150 pounds. I was literally 145 pounds a week or so ago when I tapered off to see a notice, and I jumped five pounds just in one week. Not only that, I actually noticed that I get bloated on the medication. I have a very high metabolism, I run two miles a day, usually eat salads and fruit and protein, etc. When I take this medication, I don't feel happy, I feel emotionless. Is anyone else feeling this way? I go to my doctor's on Monday. I actually felt better off the medication than on it.
No responses have yet been posted. Add your response to this question.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2014 • 3 answers
Posted 18 Feb 2015 • 2 answers
Posted 7 May 2015 • 4 answers
Posted 6 Aug 2015 • 1 answer
Posted 19 Nov 2016 • 2 answers